N. Hafidi

Search this author in Google Scholar

Articles: 1

Some results on almost Banach-Saks operators

N. Hafidi, J. H'Michane, M. Sarih

↓ Abstract   |   Article (.pdf)

MFAT 25 (2019), no. 3, 227-235


We introduce and study a new class of operators that we call almost Banach-Saks operators. We characterize Banach lattices under which each operator is almost Banach-Saks. Furthermore, we study the relationship between this class and other classes of operators, some other interesting results are also obtained.

All Issues